A 2-dimensional shape optimization problem for tree branches

Alberto Bressan, Sondre Tesdal Galtung

Research output: Contribution to journalArticlepeer-review

Abstract

The paper is concerned with a shape optimization problem, where the functional to be maximized describes the total sunlight collected by a distribution of tree leaves, minus the cost for transporting water and nutrient from the base of trunk to all the leaves. In a 2-dimensional setting, the solution is proved to be unique and explicitly determined.

Original languageEnglish (US)
Pages (from-to)1-29
Number of pages29
JournalNetworks and Heterogeneous Media
Volume16
Issue number1
DOIs
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Engineering(all)
  • Computer Science Applications
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A 2-dimensional shape optimization problem for tree branches'. Together they form a unique fingerprint.

Cite this